Jump to content
CrazyBoards.org

Recommended Posts

I started out taking it in the AM and switched to taking it at night because it was making me sleepy during the day.

I suppose you could try taking it the other way around in case the grogginess is the result of it keeping you from sleeping as restfully as you would otherwise or something like that. Other than side effects it doesn't really matter when you take it.

Link to comment
Share on other sites

  • 2 weeks later...

Since I first posted this question, I've been taking my Cymbalta in the morning. It definitely makes me more tired during the day! So I'm going back to my night time dosing schedule. I guess I'd rather be a little groggy first thing in the morning that groggy all afternoon! Other than that, Cymbalta is a great med so I'll stick with it.

Thanks everyone!

Link to comment
Share on other sites

Wyldrosie,

I took Cymbalta for 6 months for chronic back pain.

I am trying to taper off of it right now.

Because I felt like a zombie.

I have been very emotional since stopping my 60 mgs. Everything seems to be making me all misty eyed. I am sure this will go away. This will be my second time to taper off after about 6 months. Cymbalta makes my back pain better, but I am an artist and it kills my creativity and dulls all of my emotions. My drive is much slower... Its hard to decide.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...